# SDR SWIA201230709

- Difficulty date: May 9, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 24,085 hours, 19,059 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE.  (FLT 4828)  REPLACED LEFT MLG SIDESTAY ACTUATOR AND LEFT MLG UPLOCK PIN.
